This Article 
   
 Share 
   
 Bibliographic References 
   
 Add to: 
 
Digg
Furl
Spurl
Blink
Simpy
Google
Del.icio.us
Y!MyWeb
 
 Search 
   

[1] G. Cao and M. Singhal, “Mutable Checkpoints: A New Checkpointing Approach for Mobile Computing Systems,” IEEE Trans. Parallel and Distributed Systems, vol. 12, no. 2, pp. 157-172, Feb. 2001.

Citation:
G. Cao, M. Singhal, "Correction to "Mutable Checkpoints: A New Checkpointing Approach for Mobile Computing Systems"," IEEE Transactions on Parallel and Distributed Systems, vol. 13, no. 5, pp. 527, May 2002, doi:10.1109/TPDS.2002.1003867
Usage of this product signifies your acceptance of the Terms of Use.